Alert archive / Wisconsin / River Flood Warnings in 2017
River Flood Warning 35, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Jun 22, 2017, 10:47 AM CDT for Buffalo County, Trempealeau County, Wisconsin. It took effect at Jun 23, 2017, 1:00 PM CDT. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2017, 10:47 AM CDT (15:47 UTC)
- In effect from
- Jun 23, 2017, 1:00 PM CDT
- Expired
- Jun 29, 2017, 1:00 AM CDT
- In force
- 6 days
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Buffalo County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 45 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Trempealeau River at Dodge (DDGW3).
- Action stage
- 9 ft
- Minor stage
- 10.5 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
161 WGUS43 KARX 221547 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service La Crosse WI 1047 AM CDT Thu Jun 22 2017 .Rainfall expected today into this evening will cause additional rises along the Trempealeau River and minor flooding near Dodge Wisconsin this weekend. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-230347- /O.NEW.KARX.FL.W.0035.170623T1800Z-170629T0600Z/ /DDGW3.1.ER.170623T1800Z.170626T1200Z.170628T1200Z.NO/ 1047 AM CDT Thu Jun 22 2017 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Trempealeau River At Dodge. * from Friday afternoon to Thursday June 29. * At 9:45 AM Thursday the stage was 7.3 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage Friday and rise to near 10.1 feet Monday morning. The river will fall below flood stage Wednesday morning. * Impact...At 9.5 feet...The entrance road to the Trempealeau National Wildlife Refuge is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
11 follow-up statements
127 WGUS83 KARX 222132 FLSARX Flood Statement National Weather Service La Crosse WI 432 PM CDT Thu Jun 22 2017 .Heavy rainfall is causing significant rises on the Trempealeau River. The river is expected to rise above flood stage on Friday. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-231232- /O.CON.KARX.FL.W.0035.170623T1800Z-170629T0600Z/ /DDGW3.1.ER.170623T1800Z.170626T1200Z.170628T1200Z.NO/ 432 PM CDT Thu Jun 22 2017 The Flood Warning continues for The Trempealeau River At Dodge. * from Friday afternoon to Thursday June 29...Or until the warning is cancelled. * At 3:45 PM Thursday the stage was 7.6 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage Friday and continue to rise to near 10.1 feet Monday morning. The river is expected to fall below flood stage Wednesday. * Impact...At 9.5 feet...The entrance road to the Trempealeau National Wildlife Refuge is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$ Hollan
925 WGUS83 KARX 230343 FLSARX Flood Statement National Weather Service La Crosse WI 1043 PM CDT Thu Jun 22 2017 .A Flood Warning remains in effect for the Trempealeau River near Dodge. The river is expected to rise above flood stage Friday afternoon. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-231843- /O.EXT.KARX.FL.W.0035.170623T2230Z-170629T0000Z/ /DDGW3.1.ER.170623T2230Z.170626T0000Z.170628T0600Z.NO/ 1043 PM CDT Thu Jun 22 2017 The Flood Warning continues for The Trempealeau River At Dodge. * from Friday afternoon to Wednesday evening...Or until the warning is cancelled. * At 9:45 PM Thursday the stage was 7.9 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage Friday afternoon and continue to rise to near 9.8 feet by Sunday evening. The river is expected to fall below flood stage by Wednesday morning. * Impact...At 9.5 feet...The entrance road to the Trempealeau National Wildlife Refuge is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$ Hollan
773 WGUS83 KARX 230917 FLSARX Flood Statement National Weather Service La Crosse WI 417 AM CDT Fri Jun 23 2017 ...A Flood Warning Continues for the Trempealeau River at Dodge... The Trempealeau River at Dodge will continue to rise today and go above flood stage this afternoon. This will result in minor flooding into early next week. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-240017- /O.CON.KARX.FL.W.0035.170623T2230Z-170629T0000Z/ /DDGW3.1.ER.170623T2230Z.170626T0000Z.170628T0600Z.NO/ 417 AM CDT Fri Jun 23 2017 The Flood Warning continues for The Trempealeau River At Dodge. * from this afternoon to Wednesday evening...Or until the warning is cancelled. * At 3:45 AM Friday the stage was 8.2 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by today and continue to rise to near 9.8 feet by Sunday evening. The river will fall below flood stage by Wednesday morning June 28. * Impact...At 9.5 feet...The entrance road to the Trempealeau National Wildlife Refuge is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$ Boyne
483 WGUS83 KARX 231558 FLSARX Flood Statement National Weather Service La Crosse WI 1058 AM CDT Fri Jun 23 2017 .Rainfall the last couple of days has caused rises along the Trempealeau River and minor flooding is forecasted near Dodge Wisconsin into early next week. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-240658- /O.EXT.KARX.FL.W.0035.170624T0600Z-170627T1200Z/ /DDGW3.1.ER.170624T0600Z.170624T1800Z.170626T1800Z.NO/ 1058 AM CDT Fri Jun 23 2017 The Flood Warning continues for The Trempealeau River At Dodge. * from late tonight to Tuesday morning...Or until the warning is cancelled. * At 10:45 AM Friday the stage was 8.4 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage Saturday morning and rise to near 9.2 feet Saturday evening. The river will fall below flood stage Monday. * Impact...At 9.0 feet...Agricultural and marsh land is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
352 WGUS83 KARX 240214 FLSARX Flood Statement National Weather Service La Crosse WI 914 PM CDT Fri Jun 23 2017 .Flood Warning continues for the Trempealeau River at Dodge. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-241714- /O.EXT.KARX.FL.W.0035.170625T0600Z-170627T0600Z/ /DDGW3.1.ER.170625T0600Z.170626T0000Z.170626T1200Z.NO/ 914 PM CDT Fri Jun 23 2017 The Flood Warning continues for The Trempealeau River At Dodge. * from late Saturday night to late Monday night...Or until the warning is cancelled. * At 8:45 PM Friday the stage was 8.6 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Sunday morning and continue to rise to near 9.1 feet by Sunday evening. The river will fall below flood stage by Monday morning. * Impact...At 9.0 feet...Agricultural and marsh land is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
128 WGUS83 KARX 240910 FLSARX Flood Statement National Weather Service La Crosse WI 410 AM CDT Sat Jun 24 2017 ...A Flood Warning Remains in Effect for the Trempealeau River at Dodge... .The Trempealeau River at Dodge will go above its 9 foot flood stage by Sunday morning. The minor flooding will then continue into Monday morning... River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-250010- /O.CON.KARX.FL.W.0035.170625T0600Z-170627T0600Z/ /DDGW3.1.ER.170625T0600Z.170626T0000Z.170626T1200Z.NO/ 410 AM CDT Sat Jun 24 2017 The Flood Warning continues for The Trempealeau River At Dodge. * from late tonight to late Monday night...Or until the warning is cancelled. * At 3:45 AM Saturday the stage was 8.7 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Sunday morning and continue to rise to near 9.1 feet by Sunday evening. The river will fall below flood stage by Monday morning. * Impact...At 9.0 feet...Agricultural and marsh land is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$ Boyne
154 WGUS83 KARX 241545 FLSARX Flood Statement National Weather Service La Crosse WI 1045 AM CDT Sat Jun 24 2017 .Rainfall the last week has caused rises along the Trempealeau River and minor flooding is forecasted near Dodge Wisconsin this weekend. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-250645- /O.EXT.KARX.FL.W.0035.170625T0600Z-170627T0000Z/ /DDGW3.1.ER.170625T0600Z.170625T0600Z.170626T0600Z.NO/ 1045 AM CDT Sat Jun 24 2017 The Flood Warning continues for The Trempealeau River At Dodge. * from late tonight to Monday evening...Or until the warning is cancelled. * At 9:45 AM Saturday the stage was 8.8 feet. * Flood stage is 9.0 feet. * Forecast...The river is expected to rise to near flood stage Sunday morning. * Impact...At 9.0 feet...Agricultural and marsh land is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
872 WGUS83 KARX 250134 FLSARX Flood Statement National Weather Service La Crosse WI 834 PM CDT Sat Jun 24 2017 .Flood Warning continues for the Trempealeau River at Dodge. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-251634- /O.EXT.KARX.FL.W.0035.170625T0133Z-170627T0000Z/ /DDGW3.1.ER.170625T0045Z.170625T1200Z.170626T0600Z.NO/ 834 PM CDT Sat Jun 24 2017 The Flood Warning continues for The Trempealeau River At Dodge. * until Monday evening...Or until the warning is cancelled. * At 7:45 PM Saturday the stage was 9.0 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 9.1 feet by Sunday morning. The river will fall below flood stage Monday morning. * Impact...At 9.0 feet...Agricultural and marsh land is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
442 WGUS83 KARX 250913 FLSARX Flood Statement National Weather Service La Crosse WI 413 AM CDT Sun Jun 25 2017 .Flood Warning continues for the Trempealeau River at Dodge. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-260013- /O.CON.KARX.FL.W.0035.000000T0000Z-170627T0000Z/ /DDGW3.1.ER.170625T0045Z.170625T0830Z.170626T0600Z.NO/ 413 AM CDT Sun Jun 25 2017 The Flood Warning continues for the Trempealeau River At Dodge. * until Monday evening...or until the warning is cancelled. * At 3:45 AM Sunday the stage was 9.1 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will crest near 9.1 feet this afternoon and then begin to fall. The river will drop below flood stage by Monday morning. * Impact...At 9.0 feet...Agricultural and marsh land is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$ Rogers
417 WGUS83 KARX 251528 FLSARX Flood Statement National Weather Service La Crosse WI 1028 AM CDT Sun Jun 25 2017 .Rainfall the last week has caused rises along the Trempealeau River and minor flooding near Dodge Wisconsin. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-260628- /O.EXT.KARX.FL.W.0035.000000T0000Z-170627T0600Z/ /DDGW3.1.ER.170625T0045Z.170625T1330Z.170626T1200Z.NO/ 1028 AM CDT Sun Jun 25 2017 The Flood Warning continues for The Trempealeau River At Dodge. * until late Monday night...Or until the warning is cancelled. * At 9:45 AM Sunday the stage was 9.1 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will remain around flood stage through Monday morning and then begin to fall. * Impact...At 9.0 feet...Agricultural and marsh land is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
615 WGUS83 KARX 260203 FLSARX Flood Statement National Weather Service La Crosse WI 903 PM CDT Sun Jun 25 2017 .Flood Warning for the Trempealeau River at Dodge is cancelled. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-260233- /O.CAN.KARX.FL.W.0035.000000T0000Z-170627T0600Z/ /DDGW3.1.ER.170625T0045Z.170625T1330Z.170625T2230Z.NO/ 903 PM CDT Sun Jun 25 2017 The Flood Warning is cancelled for The Trempealeau River At Dodge. * At 8:45 PM Sunday the stage was 8.9 feet. * Flood stage is 9.0 feet. * Fell below flood stage at 5:30 PM Sunday. * Forecast...The river will continue to fall to 7.6 feet by Tuesday morning. * Impact...At 9.0 feet...Agricultural and marsh land is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 22, 6:42 AM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Jun 22, 6:42 AM CDT, 4 hours 5 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 642 AM CDT Thu Jun 22 2017 .SHORT TERM...(Today and tonight) Issued at 315 AM CDT Thu Jun 22 2017 Still quite a challenging forecast over the next 24 hours with regard to convective potential. Early this morning a surface trough/cold front was situated from western Minnesota westward back into South Dakota, while a warm front was lifting northward across the area. Elevated convection has developed in the mid- level warm advection/frontogenetical zone across northern Iowa through southern Minnesota into western Wisconsin. This activity is expected to advance eastward early this morning. The storms formed above the inversion in a region of 1000-2000 J/kg MUCAPE and 30-50 kts of effective shear. With the elevated nature of these storms, a bit of hail and locally heavy rainfall are the primary concerns. Heading into today, there may be some decrease in convective activity for a time this morning. However, high-res models really have struggled with this environment over the past several hours. With forcing tied to the mid-level warm advection/isentropic lift continuing through the morning, really cannot rule out storms just about anywhere this morning. Model guidance generally supports showers/storms continuing to develop within the sloping mid-level frontal zone across South Dakota this morning moving eastward into the are later this morning and into the afternoon, especially near and north of Interstate 90. However, some intensification/redevelopment of storms should occur southwestward along the surface front during the afternoon with MLCAPEs near 1000-2000 J/kg and deep layer shear of 30-45 kts to work with as inhibition weakens. The morning precipitation certainly has the potential to influence this afternoon's convective potential, including placement of boundaries and degree of destabilization. While the shear profiles would support supercell storms early on, would expect a trend toward a linear orientation of storms fairly quickly given the strong frontogenetic forcing. The main threats should be hail and winds, with locally heavy rainfall possible if storms train over the same areas. Otherwise, showers/storms should diminish from north to south tonight as the front slides south. Warm temps in the 80s are expected ahead of the front across northeast Iowa into southwest Wisconsin, with highs in the 70s to near 80 farther north. .LONG TERM...(Friday through Wednesday) Issued at 315 AM CDT Thu Jun 22 2017 Cooler air will filter across the region behind a cold front on Friday with breezy northwest winds, but with mainly dry conditions. A longwave trough then will deepen across the Great Lakes this weekend into Monday. This will result in cool high temps in the mid 60s to low 70s with spotty chances for showers/thunder as shortwave troughs rotate through the flow. Overall, expect precip to remain isolated to scattered at best, with highest chances during the afternoon hours during peak heating. The flow will begin to flatten on Tuesday and Wednesday. Surface high pressure building across the region early in the week will begin to shift east by Tuesday, allowing warmer, more seasonable air to lift back north Tuesday and Wednesday with the potential for showers/storms increasing towards mid-week as low pressure develops to the west across the plains. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 642 AM CDT Thu Jun 22 2017 Lower confidence forecast this TAF issuance with instability around and multiple waves of storms expected. A cold front will move into the instability today and bring a wind shift and also periods of storms. Confidence is low on the timing of the storms but high that storms will be periodic through the day. Storms could very easily bring vsbys down to IFR depending on the strength. The front will move south through the area and bring clearing overnight. Amendments are likely given the complexity of the forecast today and this evening. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...JM LONG TERM...JM AVIATION...Baumgardt
Hazardous weather outlook, Jun 22, 4:06 AM CDT, 6 hours 41 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 406 AM CDT Thu Jun 22 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-231200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 406 AM CDT Thu Jun 22 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and Tonight Periods of thunderstorms are likely today into tonight. Severe storms are possible late this morning through this evening, mainly near and south of Interstate 90. Large hail, damaging winds, and heavy rainfall are all possible. Areas that receive repeated rounds of thunderstorms may experience localized flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated thunderstorms are possible at times Saturday through Monday with thunderstorms also possible on Wednesday. The probability for severe weather is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested today. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Makowski
In the hours before
Special weather statement, Jun 22, 8:26 AM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service La Crosse WI
826 AM CDT THU JUN 22 2017
IAZ030-221415-
Clayton-
826 AM CDT THU JUN 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLAYTON COUNTY...
At 825 AM CDT, a strong thunderstorm was located near Farmersburg, or
near Elkader, moving east at 35 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Elkader, McGregor, Garnavillo, Marquette, Farmersburg, St. Olaf,
Clayton, Giard, and National.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4296 9161 4306 9118 4298 9116 4296 9114
4294 9115 4291 9114 4289 9111 4287 9110
4284 9161
TIME...MOT...LOC 1325Z 255DEG 32KT 4291 9138
CASpecial weather statement, Jun 22, 9:52 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service La Crosse WI
952 AM CDT THU JUN 22 2017
MNZ086-094-221545-
Dodge-Mower-
952 AM CDT THU JUN 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MOWER AND DODGE
COUNTIES...
At 950 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Blooming Prairie to 6 miles west of
Northwood. Movement was east at 40 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms.
Locations impacted include...
Austin, Dodge Center, Mantorville, Ramsey, Kasson, Hayfield, Grand
Meadow, Le Roy, Adams, West Concord, Brownsdale, Lyle, and Claremont.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4420 9304 4419 9268 4384 9269 4383 9245
4350 9245 4350 9305
TIME...MOT...LOC 1450Z 265DEG 37KT 4389 9310 4347 9334
CASpecial weather statement, Jun 22, 10:25 AM CDT, 22 minutes before
Special Weather Statement National Weather Service La Crosse WI 1025 AM CDT Thu Jun 22 2017 MNZ079-087-095-221630- Wabasha-Olmsted-Fillmore- Including the cities of Wabasha, Rochester, and Preston 1025 AM CDT Thu Jun 22 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WABASHA, OLMSTED AND FILLMORE COUNTIES... At 1023 AM CDT, radar indicated strong thunderstorms were located along a line extending from near Dodge Center to Grand Meadow to south of Spring Valley. Movement was northeast at 40 mph. Wind gust of 30 to 40 mph and pea size hail are possible with these storms. Some locations that will be impacted include... Zumbro Falls to Plainview and Elgin, Oronoco and Rochester to Stewartville and Chatfield, Spring Valley and Preston. Torrential rainfall is also occurring with these storms, and may cause localized flooding, especially in urban areas. Do not drive your vehicle through flooded roadways. RRS
Nearby
River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.